# SDR K11A2023061600213

- Difficulty date: June 16, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N311GT
- Make and model: Boeing 737-4K5
- Aircraft serial: 26316
- Aircraft time: 63,492 hours, 37,952 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO ROC AIRCRAFT WOULD NOT PRESSURIZE IN FLIGHT WITH CABIN OUTFLOW VALVE CLOSED AT ALL TIMES.
